Connection between optimality and equilibrium for an infinite time interval.
Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 284-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_2_a8,
author = {V. L. Makarov},
title = {Connection between optimality and equilibrium for an infinite time interval.},
journal = {Doklady Akademii Nauk},
pages = {284--286},
year = {1972},
volume = {202},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a8/}
}
V. L. Makarov. Connection between optimality and equilibrium for an infinite time interval.. Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 284-286. http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a8/